JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CANTOR DIMENSION AND ITS APPLICATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CANTOR DIMENSION AND ITS APPLICATION
Baek, In-Soo;
  PDF(new window)
 Abstract
We defined Cantor dimensions of a perturbed Cantor set, and investigated a relation between these dimensions and Hausdorff and packing dimensions of a perturbed Cantor set. In this paper, we introduce another expressions of the Cantor dimensions. Using these, we study some informations which can be derived from power equations induced from contraction ratios of a perturbed Cantor set to give its Hausdorff or packing dimension. This application to a deranged Cantor set gives us an estimation of its Hausdorff and packing dimensions, which is a generalization of the Cantor dimension theorem.
 Keywords
weak local dimension;deranged Cantor set;Hausdorff dimension;packing dimension;
 Language
English
 Cited by
1.
SIMPLE APPROACH TO MULTIFRACTAL SPECTRUM OF A SELF-SIMILAR CANTOR SET,;

대한수학회논문집, 2005. vol.20. 4, pp.695-702 crossref(new window)
2.
RELATION BETWEEN FRACTAL MEASURES AND CANTOR MEASURES,;

대한수학회논문집, 2007. vol.22. 2, pp.241-246 crossref(new window)
 References
1.
Real Analysis Exchange, 1993. vol.19. 1, pp.269-273

2.
Real Anal. Exchange, 1997. vol.23. 2, pp.689-695

3.
Real Analysis Exchange, 2000. vol.26. 2, pp.553-558

4.
Acta Math. Hungar, 2003. vol.99. 4, pp.279-283 crossref(new window)

5.
Fractal geometry, 1990.

6.
Techniques in fractal geometry, 1997.

7.
Math. Proc. Cambridge Philos. Soc., 1982. vol.91. pp.57-74 crossref(new window)